# SDR SWAA2024050969571

- Difficulty date: April 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192JR OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL. (MARKED)<[01] PANEL 192JR OUTER SKIN WAS DISBONDED NEAR CENTER OF PANEL AND REPAIRED IAW SRM 51-70-05-2R-2;[02] JOB COMPLETE.
